# SDR SWAA2022061610908

- Difficulty date: May 23, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 186A13011
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB REMOVABLE L/E RIB AT L/E STA 78.29 IS CRACKED / [01] REMOVED RIB FROM LT HORIZONTAL REMOVABLE L/E IAW SRM 51-40-02;[02] RECEIVED RIB P/N: 186A1301-1 LOT 1492018-1.LOCATED AND DRILLED  RIB IAW SRM 51-40-05-0G-0 DWG 186A1001. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 1-2; OK TO INSTALL GIVEN;[04] INSTALLED NEW RIB P/N 186A1301-1 PER SRM 51-40-02-0G-0 AND DWG 186A1001.;[05] VERIFIED CORRECTIVE ACTION 4.
